A Necessary Condition for Calderón-Zygmund Singular Integral Operators.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 303-308
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JFAA_1999__5_4_59607,
author = {James E. Daly},
title = {A {Necessary} {Condition} for {Calder\'on-Zygmund} {Singular} {Integral} {Operators.}},
journal = {The journal of Fourier analysis and applications},
pages = {303--308},
year = {1999},
volume = {5},
number = {4},
zbl = {0979.42004},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59607/}
}
James E. Daly. A Necessary Condition for Calderón-Zygmund Singular Integral Operators.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 303-308. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59607/